# SDR A6WA202207308258

- Difficulty date: July 30, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: NPA
- Part serial: NSA
- Condition: Gouged
- Location: Fs621
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 BULKHEAD FORWARD FACE ABOVE FLOOR VERTICAL STIFFENER REPAIR ON RIGHT  BL 35 HAS GOUGING DAMAGE FROM A SCREW ***AIRCRAFT REMOVED FROM SERVICE *****REMOVED AND INSTALLED NEW REPAIR DOUBLER  AT RBL 36 ON FS 621 BULKHEAD REF REO 601R-53-61-1285 REV E DATED 2016-10-31
